The Nilpotent Model for a Function Space
Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 4, p. 73-85
@article{PDML_1976__13_4_73_0,
     author = {Watkiss, C.},
     title = {The Nilpotent Model for a Function Space},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {13},
     number = {4},
     year = {1976},
     pages = {73-85},
     zbl = {0383.55009},
     mrnumber = {470962},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1976__13_4_73_0}
}
Watkiss, C. The Nilpotent Model for a Function Space. Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 4, pp. 73-85. http://www.numdam.org/item/PDML_1976__13_4_73_0/

D. Sullivan Infinitesimal computations in topology, preprint, 1975. | Numdam | MR 383415 | Zbl 0374.57002